Article Text

PDF

A circulating anticoagulant occurring after temporal arteritis and controlled by corticosteroid therapy
  1. A. G. W. Whitfield,
  2. M. J. Meynell,
  3. B. M. Fessey,
  4. W. A. Hudson
  1. United Birmingham Hospitals

    Abstract

    A case is described in which a circulating anticoagulant, inhibiting antihaemophilic globulin, developed following temporal arteritis. The circulating anticoagulant disappeared with steroid therapy, reappearing when steroids were withdrawn. Permanent maintenance therapy appears necessary in this case to prevent haemorrhagic manifestations.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.